# SDR SWIA201023585

- Difficulty date: January 27, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 20,530 hours, 17,498 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Case
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LPT CASE CRACK OUT OF LIMITS.  (FOUND DURING INSPECTION)  REPLACED ENGINE.
